Econometrica

Cover image for Econometrica

November 2004

Volume 72, Issue 6

Pages 1631–1935

  1. Original Articles

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. Large Robust Games (pages 1631–1665)

      Ehud Kalai

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00549.x

    2. Empirical Likelihood-Based Inference in Conditional Moment Restriction Models (pages 1667–1714)

      Yuichi Kitamura, Gautam Tripathi and Hyungtaik Ahn

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00550.x

    3. On Optimal Rules of Persuasion (pages 1715–1736)

      Jacob Glazer and Ariel Rubinstein

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00551.x

    4. Polarization: Concepts, Measurement, Estimation (pages 1737–1772)

      Jean-Yves Duclos, Joan Esteban and Debraj Ray

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00552.x

    5. Estimation of Continuous-Time Markov Processes Sampled at Random Time Intervals (pages 1773–1808)

      Darrell Duffie and Peter Glynn

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00553.x

    6. Consistent Testing of Cointegrating Relationships (pages 1809–1844)

      Francesc Marmol and Carlos Velasco

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00554.x

  2. Notes and Comments

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. Confidence Intervals for Partially Identified Parameters (pages 1845–1857)

      Guido W. Imbens and Charles F. Manski

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00555.x

    2. Panel Binary Variables and Sufficiency: Generalizing Conditional Logit (pages 1859–1876)

      Thierry Magnac

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00556.x

    3. Efficient Semiparametric Estimation via Moment Restrictions (pages 1877–1897)

      Whitney K. Newey

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00557.x

  3. Corrigendum

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. You have free access to this content
      Corrigendum to “Communication and Equilibrium in Discontinuous Games of Incomplete Information” (pages 1927–1929)

      Matthew O. Jackson, Leo K. Simon, Jeroen M. Swinkels and William R. Zame

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00559.x

  4. Announcements

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. Announcements (pages 1931–1933)

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00560.x

  5. Accepted Manuscripts

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. Accepted Manuscripts (page 1934)

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00561.x

  6. News Notes

    1. Top of page
    2. Original Articles
    3. Notes and Comments
    4. Corrigendum
    5. Announcements
    6. Accepted Manuscripts
    7. News Notes
    1. News Notes (page 1935)

      Article first published online: 8 OCT 2004 | DOI: 10.1111/j.1468-0262.2004.00562.x

SEARCH

SEARCH BY CITATION